# SDR SWIA202158183

- Difficulty date: April 1, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280 L/Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON FS280.00 BEAM BETWEEN RBL9.00 & LBL9.00 (MARKED WITH ORANGE STREAMER)     (C-CHECK RO 5/16/2021)    REMOVED CORROSION ON FS280 BEAM BETWEEN RBL9 & LBL9, REF CRJ 200 SRM 51-21-06, FWD ANGLE IS OUT OF LIMITS PER REF CRJ 200 SRM 53-00-00, AFT ANGLE IS WITHIN LIMITS PER REF CRJ 200 SRM 53-00-00,REMOVED AND REPLACED FWD ANGLE REF CRJ 200 SRM 51-42-06, & REF CRJ 200 SRM 51-42-21, & BOMBARDIER DWG# 600-34017, REV AC. SEE CONTINUATION CARD FOR MORE DETAILS.COMPLIED WITH 51-900-1003-SKY.
